Volume 18, Issue 2
Subspace Search Method for a Class of Least Squares Problem

Zi-Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140.

Published online: 2000-04

Preview Full PDF 335 3380
Export citation
  • Abstract

A subspace search method for solving a class of least squares problem is presented in the paper. The original problem is divided into many independent subproblems, and a search direction is obtained by solving each of the subproblems, as well as a new iterative point is determined by choosing a suitable steplength such that the value of residual norm is decreasing. The convergence result is also given. The numerical test is also shown for a special problem.  

  • Keywords

Subspace search method, A class of least squares problem, Convergence analysis.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-133, author = {Zi-Luan Wei , }, title = {Subspace Search Method for a Class of Least Squares Problem}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {2}, pages = {133--140}, abstract = {

A subspace search method for solving a class of least squares problem is presented in the paper. The original problem is divided into many independent subproblems, and a search direction is obtained by solving each of the subproblems, as well as a new iterative point is determined by choosing a suitable steplength such that the value of residual norm is decreasing. The convergence result is also given. The numerical test is also shown for a special problem.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9029.html} }
TY - JOUR T1 - Subspace Search Method for a Class of Least Squares Problem AU - Zi-Luan Wei , JO - Journal of Computational Mathematics VL - 2 SP - 133 EP - 140 PY - 2000 DA - 2000/04 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9029.html KW - Subspace search method, A class of least squares problem, Convergence analysis. AB -

A subspace search method for solving a class of least squares problem is presented in the paper. The original problem is divided into many independent subproblems, and a search direction is obtained by solving each of the subproblems, as well as a new iterative point is determined by choosing a suitable steplength such that the value of residual norm is decreasing. The convergence result is also given. The numerical test is also shown for a special problem.  

Zi-Luan Wei. (1970). Subspace Search Method for a Class of Least Squares Problem. Journal of Computational Mathematics. 18 (2). 133-140. doi:
Copy to clipboard
The citation has been copied to your clipboard